MAUDE Adverse Event Report: RESTOR3D, INC. KINOS TOTAL ANKLE SYSTEM; TOTAL ANKLE REPLACEMENT

RESTOR3D, INC. KINOS TOTAL ANKLE SYSTEM; TOTAL ANKLE REPLACEMENT
Model Number 1831.1120
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Limb Pain (4836); Aseptic loosening (4883)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The tibia is loosening most likely due to the fact that the implant was not properly seated or patient factors such as bone quality or likelihood of ingrowth.During the initial surgery, it was noted that there was difficulty seating the implant fully, which may have been due to improper surgical technique or patient bone being too hard, among many other possible causes.Improper seating can contribute to lack of ingrowth and subsequent loosening.Analysis of production records reveals no abnormailities that could contribute to this adverse event.
 
Event or Problem Description
Surgeon reported the patient's tibial implant shows signs of loosening and that they feel pain in the affected joint.After a scope procedure and checking for soft tissue impingement, the patient will be converted to a revision tibial and talar implant.

Brand Name
KINOS TOTAL ANKLE SYSTEM
Common Device Name
TOTAL ANKLE REPLACEMENT
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key22729079
Report Number3014833750-2025-00012
Device Sequence Number20918876
Product Code HSN
UDI-Device Identifier00840097505060
UDI-Public00840097505060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1831.1120
Device Lot Number2022100034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale